# SDR FDKA200605095

- Difficulty date: May 15, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 11,354 hours, 10,847 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF AND RETURNED TO GATE DUE TO THRUST REVERSER DISAGREE AND TAKEOFF CONFIG WARNING.  MAINTENANCE ADJUSTED THE ACTUATOR.
